Induced Acral Erythema

Some articles on induced acral erythema, erythema:

Methotrexate-induced Papular Eruption - See Also
... Methotrexate-induced acral erythema with bullous reaction ... Abstract Chemotherapy-induced acral erythema (CIAE), a toxic reaction to a number of different chomotherapeutic agents, causes a symmetrical, painful erythema of both the palms and soles which is self-limiting ... with methotrexate, which is also the third case of the bullous variant of methotrexate-induced acral erythema ...

Famous quotes containing the word induced:

    The classicist, and the naturalist who has much in common with him, refuse to see in the highest works of art anything but the exercise of judgement, sensibility, and skill. The romanticist cannot be satisfied with such a normal standard; for him art is essentially irrational—an experience beyond normality, sometimes destructive of normality, and at the very least evocative of that state of wonder which is the state of mind induced by the immediately inexplicable.
    Sir Herbert Read (1893–1968)